# SDR CALA9901427

- Difficulty date: October 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17328
- Make and model: Boeing 7373T0
- Aircraft serial: 23458
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1/4 CRACK IN #1 ENGINE PYLON SKIN UPPER SURFACE AT PANEL 5727 CUTOUT. A REPAIR DOUBLER WAS INSTALLED IAW ECRA 5430-01230.
